Adaptive Synchronization for Uncertain Delayed Fractional-Order Hopfield Neural Networks via Fractional-Order Sliding Mode Control

Joint Authors

Meng, Bo
Wang, Xiaohong

Source

Mathematical Problems in Engineering

Issue

Vol. 2018, Issue 2018 (31 Dec. 2018), pp.1-8, 8 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2018-07-18

Country of Publication

Egypt

No. of Pages

8

Main Subjects

Civil Engineering

Abstract EN

Adaptive synchronization for a class of uncertain delayed fractional-order Hopfield neural networks (FOHNNs) with external disturbances is addressed in this paper.

For the unknown parameters and external disturbances of the delayed FOHNNs, some adaptive estimations are designed.

Firstly, a fractional-order switched sliding surface is proposed for the delayed FOHNNs.

Then, according to the fractional-order extension of the Lyapunov stability criterion, a fractional-order sliding mode controller is constructed to guarantee that the synchronization error of the two uncertain delayed FOHNNs converges to an arbitrary small region of the origin.

Finally, a numerical example of two-dimensional uncertain delayed FOHNNs is given to verify the effectiveness of the proposed method.

American Psychological Association (APA)

Meng, Bo& Wang, Xiaohong. 2018. Adaptive Synchronization for Uncertain Delayed Fractional-Order Hopfield Neural Networks via Fractional-Order Sliding Mode Control. Mathematical Problems in Engineering،Vol. 2018, no. 2018, pp.1-8.
https://search.emarefa.net/detail/BIM-1205701

Modern Language Association (MLA)

Meng, Bo& Wang, Xiaohong. Adaptive Synchronization for Uncertain Delayed Fractional-Order Hopfield Neural Networks via Fractional-Order Sliding Mode Control. Mathematical Problems in Engineering No. 2018 (2018), pp.1-8.
https://search.emarefa.net/detail/BIM-1205701

American Medical Association (AMA)

Meng, Bo& Wang, Xiaohong. Adaptive Synchronization for Uncertain Delayed Fractional-Order Hopfield Neural Networks via Fractional-Order Sliding Mode Control. Mathematical Problems in Engineering. 2018. Vol. 2018, no. 2018, pp.1-8.
https://search.emarefa.net/detail/BIM-1205701

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-1205701